Alert archive / California / Small Craft Advisories in 2024
Small Craft Advisory 92, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 2, 2024, 3:33 AM PDT. It took effect at Sep 2, 2024, 9:00 PM PDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2024, 3:33 AM PDT (10:33 UTC)
- In effect from
- Sep 2, 2024, 9:00 PM PDT
- Expired
- Sep 4, 2024, 5:00 PM PDT
- In force
- 44 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
122 WHUS76 KEKA 021033 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 333 AM PDT Mon Sep 2 2024 PZZ475-021900- /O.NEW.KEKA.SC.Y.0092.240903T0400Z-240904T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 333 AM PDT Mon Sep 2 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM this evening to 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-021900- /O.NEW.KEKA.SC.Y.0092.240903T1600Z-240904T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 333 AM PDT Mon Sep 2 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM Tuesday to 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
12 follow-up statements
735 WHUS76 KEKA 021536 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 836 AM PDT Mon Sep 2 2024 PZZ475-022345- /O.CON.KEKA.SC.Y.0092.240903T0400Z-240904T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 836 AM PDT Mon Sep 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM this evening to 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-022345- /O.CON.KEKA.SC.Y.0092.240903T1600Z-240904T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 836 AM PDT Mon Sep 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM Tuesday to 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
331 WHUS76 KEKA 022125 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 225 PM PDT Mon Sep 2 2024 PZZ475-030530- /O.CON.KEKA.SC.Y.0092.240903T0400Z-240904T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 225 PM PDT Mon Sep 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM this evening to 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-030530- /O.CON.KEKA.SC.Y.0092.240903T1600Z-240904T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 225 PM PDT Mon Sep 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM Tuesday to 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
016 WHUS76 KEKA 030347 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 847 PM PDT Mon Sep 2 2024 PZZ475-031200- /O.CON.KEKA.SC.Y.0092.240903T0400Z-240904T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 847 PM PDT Mon Sep 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-031200- /O.CON.KEKA.SC.Y.0092.240903T1600Z-240904T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 847 PM PDT Mon Sep 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts to 35 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM Tuesday to 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
239 WHUS76 KEKA 030925 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 225 AM PDT Tue Sep 3 2024 PZZ475-031730- /O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 225 AM PDT Tue Sep 3 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-031730- /O.CON.KEKA.SC.Y.0092.240903T1600Z-240904T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 225 AM PDT Tue Sep 3 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM this morning to 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
584 WHUS76 KEKA 031611 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 911 AM PDT Tue Sep 3 2024 PZZ475-040015- /O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 911 AM PDT Tue Sep 3 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-040015- /O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 911 AM PDT Tue Sep 3 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
149 WHUS76 KEKA 032147 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 247 PM PDT Tue Sep 3 2024 PZZ470-040600- /O.EXT.KEKA.SC.Y.0092.000000T0000Z-240904T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 247 PM PDT Tue Sep 3 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-040600- /O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 247 PM PDT Tue Sep 3 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
874 WHUS76 KEKA 040336 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 836 PM PDT Tue Sep 3 2024 PZZ475-041145- /O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 836 PM PDT Tue Sep 3 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-041145- /O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 836 PM PDT Tue Sep 3 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
748 WHUS76 KEKA 040946 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 246 AM PDT Wed Sep 4 2024 PZZ475-041600- /O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 246 AM PDT Wed Sep 4 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-041800- /O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 246 AM PDT Wed Sep 4 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
673 WHUS76 KEKA 041526 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 826 AM PDT Wed Sep 4 2024 PZZ475-041630- /O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 826 AM PDT Wed Sep 4 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-042200- /O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 826 AM PDT Wed Sep 4 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
467 WHUS76 KEKA 041532 AAA MWWEKA URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Eureka CA 832 AM PDT Wed Sep 4 2024 PZZ475-042200- /O.EXT.KEKA.SC.Y.0092.000000T0000Z-240904T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 832 AM PDT Wed Sep 4 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-042200- /O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 832 AM PDT Wed Sep 4 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
946 WHUS76 KEKA 042120 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 220 PM PDT Wed Sep 4 2024 PZZ475-050000- /O.EXT.KEKA.SC.Y.0092.000000T0000Z-240905T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 220 PM PDT Wed Sep 4 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Seas 4 to 6 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-050000- /O.EXT.KEKA.SC.Y.0092.000000T0000Z-240905T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 220 PM PDT Wed Sep 4 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Seas 5 to 7 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
510 WHUS76 KEKA 050000 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 500 PM PDT Wed Sep 4 2024 PZZ475-050100- /O.EXP.KEKA.SC.Y.0092.000000T0000Z-240905T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 500 PM PDT Wed Sep 4 2024 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON... $$ PZZ470-050100- /O.EXP.KEKA.SC.Y.0092.000000T0000Z-240905T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 500 PM PDT Wed Sep 4 2024 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 1, 1:56 PM PDT, 13 hours 37 minutes earlier.
Area forecast discussion, Sep 1, 1:56 PM PDT, 13 hours 37 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 156 PM PDT Sun Sep 1 2024 .SYNOPSIS...Fair conditions have developed this afternoon with breezy winds and cool temperatures. Much hotter conditions for interior and clearer conditions at the coast will return by mid week. && .DISCUSSION...A deep low pressure system and associated upper level trough approaches the area. Marine stratus has lifted and scattered out this afternoon as drier air mixes in. Temperatures will cool significantly today across the interior with highs mostly in the mid to upper 80s. That said, moisture increases will be generally very minor with nothing but dry air visible on satellite for the low to pull inland. With only marine influence to tap into, very light drizzle is possible (40% chance) along the immediate coast this evening, but there is essentially no chance of wetting rain. While some cumulus build up is possible Monday, any chance for thunderstorms remains extremely low (<5% chance). The reprieve from heat will not last long with very high ensemble certainty that high pressure will begin to reform by next Wednesday. 80 percent of ensemble members show stronger high pressure than this past event, generating high NBM probabilities (70 to 90%) of highs over 100, especially for the southern half of the area next Wednesday through Friday. Though not particularly strong, such high pressure is just strong enough the generate a few, isolated pixels of Major Heat Risk. For the coast, strengthened high pressure will at least briefly bring a return to enhanced northerlies and weak offshore flow, aiding in much clearer afternoons. The heat won't be very long lived with about 70% of ensemble showing another trough by next Sunday. The ensemble spread has generally drifted towards the wetter end of things with 30 to 60% of models now showing wetting rain around September 9th. /JHW /EYS && .AVIATION...Improving conditions at the coastal terminals due to an upper level trof leading to an ever-deepening marine layer have been seen thus far today. However, model soundings indicate a stubborn marine with very dry air above the inversion. At this inversion boundary,(3-4kft AGL) wind shear should be expected with the upper layer showing breezy southerlies around (20-25kts) with the winds within the marine layer remaining fairly calm (<5kts). Ceilings are expected to continue to lift through the day with model guidance indicating under a 40% chance of low clouds by 2100Z. This evening and into tonight, the marine layer is forecasted to fill in again with overcast skies, wind shear at the marine layer boundary, and possible misty conditions reducing visibilities to 3SM or so by late tonight. KUKI is currently showing no clouds in the forecast and sporadically gusty winds from the west as winds mix down from the surrounding terrain are forecasted before calming by sunset. && .MARINE...Marine conditions for the rest of day should be pleasant. A wave of subsidence is currently making its way through the N. Humboldt-Del Norte coast evaporating away clouds bringing conditions of mid -period swell, light winds, and sun. A NW swell of 4-5ft @ 11s will enter the waters before dawn tomorrow,which, in addition to northerlies increasing Monday afternoon through Wednesday will build wave heights up to 7-10ft (increasing with distance from shore). These strong northerly winds in the outer waters with steep large wind waves can be hazardous to smaller crafts. These chaotic seas will peak Tuesday afternoon and are currently forecasted to diminish through Thursday. Prevailing winds should still remain around or just below 20kts or so through the work week. && .EKA WATCHES/WARNINGS/ADVISORIES... CA... None. NORTHWEST CALIFORNIA COASTAL WATERS... None. && Visit us at https://www.weather.gov/eureka Follow us on Facebook and Twitter at: https://www.facebook.com/NWSEureka https://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: https://www.weather.gov/images/eka/zonemap.png
Nearby
Small Craft Advisories in California, 2024Every small craft advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.